Mathematics 2013, 1(1), 1-2; doi:10.3390/math1010001
Editorial

Mathematics—An Open Access Journal

School of Mathematical and Statistical Sciences, Arizona State University, Tempe, AZ 85287-1804, USA
Received: 18 December 2012; in revised form: 21 December 2012 / Accepted: 21 December 2012 / Published: 28 December 2012
PDF Full-text Download PDF Full-Text [62 KB, Updated Version, uploaded 31 December 2012 11:23 CET]
The original version is still available [117 KB, uploaded 28 December 2012 11:57 CET]
Abstract: As is widely known, mathematics plays a unique role in all natural sciences as a refined scientific language and powerful research tool. Indeed, most of the fundamental laws of nature are written in mathematical terms and we study their consequences by numerous mathematical methods (and vice versa, any essential progress in a natural science has been accompanied by fruitful developments in mathematics). In addition, the mathematical modeling in various interdisciplinary problems and logical development of mathematics on its own should be taken into account. [...]

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Suslov, S.K. Mathematics—An Open Access Journal. Mathematics 2013, 1, 1-2.

AMA Style

Suslov SK. Mathematics—An Open Access Journal. Mathematics. 2013; 1(1):1-2.

Chicago/Turabian Style

Suslov, Sergei K. 2013. "Mathematics—An Open Access Journal." Mathematics 1, no. 1: 1-2.

Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert